# SDR SWAA2020022741762

- Difficulty date: February 16, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,629 hours, 11,728 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A62602
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE ORSS. 271, ATTACH ANGLE FROM LATERAL WEB COMMON TO DEFLECTION CONTROL RIB CRACKED AT FASTENER LOCATIONS APPROXIMATELY 12" FROM REAR SPAR GOING AFT.         / R&R ATTACH ANGLE IAW SRM AND DWG.
